# SDR ASAA2017073121511

- Difficulty date: July 31, 2017
- Submitted: August 2, 2017
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 13,984 hours, 4,629 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sliding Window
- Part number: 56100026
- Part serial: 13290H3070
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 13,993 hours, 4,632 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE WINDOW HEAT OVERHEAT ILLUMINATED DURING DESCENT, AT 6000 FEET TAT 29.  ACFT GROUNDED.  REPLACED THE RT SLIDING WINDOW IAW AMM 56-12-11, OPS CHECKED GOOD, OVERHEAT CAUTION DID NOT ILLUMINATE.
